| Catalog Number |
RR 750 |
| Medical Device Problem Codes |
Material Discolored (1170); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: the device was received for evaluation at the manufacturing site; however, a physical product evaluation was not possible.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause of the reported event could not be determined.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that the surgeon found discoloration on the package of the rapid rhino and thought it was just the packaging, and used the products on patient.However, after an ent procedure, while extracting out one product from patient the next day, the rapid rhino air inflation tube came off, leaving the balloon inside patient.The surgeon requested for tooth forceps to pull out the rapid rhino balloon after that.There was a non-significant surgical delay reported.No further complications were reported.
Additional Manufacturer Narrative
Corrections: h6 (type of investigation, investigation findings).Updated results of investigation: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.An analysis of the customer provided image found a blurry image making it impossible to confirm the part and lot numbers.However, it is possible to find yellowish discolorations on the packaging.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review identified similar reported events; however, no distinct trend has been observed for the reported event.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.